MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42103E-07
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 12 bd alaris¿ smartsite¿ gravity sets pulled apart when removing them from the packaging.This complaint was created to capture the 1st of 3 related incidents.The following information was provided by the initial reporter: "i do not feel confident this product will work for our system.After testing the case of 100 sets ¿ 14 were not clinically acceptable.12 sets ¿ pulled apart when right out of the package 1 set- kinked and likely not usable 1 set- package was opened and not sealed (not sure if that was done by xxxx prior to me getting the lot)".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 22129213.D4: medical device expiration date: 13-dec-2025.H4: device manufacture date: 12-dec-2022.D10: returned to manufacturer on: 08-aug-2023.H6: investigation summary: the customer reported multiple sets breaking out of the bag before use, and returned a large box of samples.There were 98 samples of the same lot number 22129213, and 43 of them had a separation at the drip chamber.The complaint is verified.The root cause for the separations is the solvent application process, and the plant is aware.There is a project to address the issue and fix the solvent dispenser equipment.Device history record review for model 42103e-07 lot number 22129213 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
It was reported that 12 bd alaris¿ smartsite¿ gravity sets pulled apart when removing them from the packaging.This complaint was created to capture the 1st of 3 related incidents.The following information was provided by the initial reporter: "i do not feel confident this product will work for our system.After testing the case of 100 sets ¿ 14 were not clinically acceptable.12 sets ¿ pulled apart when right out of the package.1 set- kinked and likely not usable.1 set- package was opened and not sealed (not sure if that was done by xxxx prior to me getting the lot)".

Brand Name
BD ALARIS¿ SMARTSITE¿ GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17480898
Report Number9616066-2023-01676
Device Sequence Number18386456
Product Code FPA
UDI-Device Identifier10885403225840
UDI-Public10885403225840
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/13/2025
Device Catalogue Number42103E-07
Device Lot Number22129213
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown